# SDR AALA20090323TUL04

- Difficulty date: March 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,989 hours, 16,592 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375661
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 SLAT OUTBOARD RIB CRACKED IN RADIUS.  REPLACED OUTBOARD RIB PER ESO 80117.
